Alert archive / Oklahoma / River Flood Warnings in 2016

River Flood Warning 34, NWS Norman, OK

June 2, 2016Cotton County, Oklahoma

NWS Norman, OK issued this river flood warning at Jun 2, 2016, 6:31 AM CDT for Cotton County, Oklahoma. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 6:31 AM CDT (11:31 UTC)
Expired
Jun 5, 2016, 11:06 AM CDT
In force
3 days
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Moderate

County Cotton County, OK

The radar

The Altus AFB radar (KFDR), 35 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Deep Red Creek near Randlett (RNDO2). The gauge peaked at 24.13 ft at Jun 2, 2016, 5:00 PM CDT.

actionminormoderate1015202506/0206/0306/0406/0506/06
Action stage
17 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07311500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

766 
WGUS44 KOUN 021131
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
631 AM CDT THU JUN 2 2016

OKC033-022331-
/O.NEW.KOUN.FL.W.0034.160602T1131Z-160605T0920Z/
/RNDO2.2.ER.160602T1024Z.160603T1200Z.160605T0320Z.NO/
631 AM CDT THU JUN 2 2016

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Deep Red Creek near Randlett. 
  
* until late Saturday night...or until the warning is cancelled. 
  
* At  5:45 AM Thursday the stage was 20.3 feet. 
  
* Minor flooding is occurring and Moderate flooding is forecast. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek will continue rising to near 23.4 
  feet mid Friday morning. The Deep Red Creek will fall below flood 
  stage late Saturday evening. 
  
* Impact...At 23.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs and is accompanied by flood 
  depths up to 3 feet with swift currents.
  
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
13 follow-up statements
427 
WGUS84 KOUN 021450
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
950 AM CDT THU JUN 2 2016

OKC033-022250-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160604T1630Z/
/RNDO2.2.ER.160602T1024Z.160603T0000Z.160604T1030Z.NO/
950 AM CDT THU JUN 2 2016

The Flood Warning continues for
  The Deep Red Creek near Randlett. 
  
* until Saturday morning...or until the warning is cancelled. 
  
* At 8:45 AM Thursday the stage was 22.2 feet. 
  
* Minor flooding is occurring and Moderate flooding is forecast. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek will continue rising and crest near 
  23.4 feet Thursday evening. The Deep Red Creek will fall below 
  flood stage early Saturday morning. 
  
* Impact...At 23.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs and is accompanied by flood 
  depths up to 3 feet with swift currents.
  
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
805 
WGUS84 KOUN 021913
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
213 PM CDT THU JUN 2 2016

OKC033-030313-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T1630Z/
/RNDO2.2.ER.160602T1024Z.160603T0000Z.160605T1030Z.NO/
213 PM CDT THU JUN 2 2016

...Flood Warning extended until Sunday morning...
 
The Flood Warning continues for
  The Deep Red Creek near Randlett. 
  
* until Sunday morning...or until the warning is cancelled. 
  
* At  1:45 PM Thursday the stage was 24.0 feet. 
  
* Moderate flooding is occurring and Moderate flooding is forecast. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek will continue rising and crest near 
  24.5 feet Thursday evening. The Deep Red Creek will fall below 
  flood stage early Sunday morning. 
  
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
  pastures...and local roads occurs and is accompanied by flood 
  depths up to 5 feet with dangerous currents. Oklahoma State Highway
  5B is closed about about eight miles east-northeast of Randlett.
  
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
559 
WGUS84 KOUN 030126
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
826 PM CDT THU JUN 2 2016

OKC033-030926-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160606T1115Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160606T0515Z.NO/
826 PM CDT THU JUN 2 2016

...Flood Warning extended until Monday morning...
 
The Flood Warning continues for
  the Deep Red Creek near Randlett 
  
* until Monday morning...or until the warning is cancelled. 
  
* At  7:45 PM Thursday the stage was 24.1 feet. 
  
* Moderate flooding is occurring. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage early Monday 
  morning.
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
720 
WGUS84 KOUN 031333
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
833 AM CDT FRI JUN 3 2016

OKC033-032133-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T2217Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1617Z.NO/
833 AM CDT FRI JUN 3 2016

The Flood Warning continues for
  the Deep Red Creek near Randlett 
  
* until Sunday afternoon...or until the warning is cancelled. 
  
* At  7:45 AM Friday the stage was 23.4 feet. 
  
* Moderate flooding is occurring. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage late Sunday 
  morning.
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
731 
WGUS84 KOUN 031901
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
201 PM CDT FRI JUN 3 2016

OKC033-040301-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T2015Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1415Z.NO/
201 PM CDT FRI JUN 3 2016

The Flood Warning continues for
  the Deep Red Creek near Randlett 
  
* until Sunday afternoon...or until the warning is cancelled. 
  
* At 1:45 PM Friday the stage was 23.0 feet. 
  
* Moderate flooding is occurring and Moderate flooding is forecast. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage late Sunday 
  morning.
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
606 
WGUS84 KOUN 040109
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CDT FRI JUN 3 2016

OKC033-040909-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T1617Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1017Z.NO/
809 PM CDT FRI JUN 3 2016

The Flood Warning continues for
  the Deep Red Creek near Randlett 
  
* until Sunday morning...or until the warning is cancelled. 
  
* At  7:45 PM Friday the stage was 22.7 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage early Sunday 
  morning.
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
096 
WGUS84 KOUN 040641
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
141 AM CDT SAT JUN 4 2016

OKC033-041441-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T2315Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1715Z.NO/
141 AM CDT SAT JUN 4 2016

...Flood Warning extended until Sunday evening...
 
The Flood Warning continues for
  the Deep Red Creek near Randlett 
  
* until Sunday evening...or until the warning is cancelled. 
  
* At 12:45 AM Saturday the stage was 22.6 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage early Sunday 
  afternoon.
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
117 
WGUS84 KOUN 041351
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
851 AM CDT SAT JUN 4 2016

OKC033-042151-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T2308Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1708Z.NO/
851 AM CDT SAT JUN 4 2016

The Flood Warning continues for
  the Deep Red Creek near Randlett 
  
* until Sunday evening...or until the warning is cancelled. 
  
* At  7:45 AM Saturday the stage was 22.7 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage early Sunday 
  afternoon.
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
902 
WGUS84 KOUN 041859
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
159 PM CDT SAT JUN 4 2016

OKC031-033-050259-
/O.EXT.KOUN.FL.W.0035.000000T0000Z-160606T0424Z/
/WLTO2.3.ER.160603T0505Z.160604T0830Z.160605T2224Z.NO/
159 PM CDT SAT JUN 4 2016

The Flood Warning continues for
  the East Cache Creek near Walters 
  
* until Sunday evening...or until the warning is cancelled. 
  
* At 1:30 PM Saturday the stage was 26.5 feet. 
  
* Major flooding is occurring. 
  
* Flood stage is 21.0 feet. 
  
* Forecast...The East Cache Creek has crested and will continue to 
  fall. The East Cache Creek will fall below flood stage late Sunday 
  afternoon.
 
&&
 
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
      3451 9846 3439 9836

$$

OKC033-050259-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160606T0123Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1923Z.NO/
159 PM CDT SAT JUN 4 2016

...Flood Warning extended until Sunday evening...
 
The Flood Warning continues for
  the Deep Red Creek near Randlett 
  
* until Sunday evening...or until the warning is cancelled. 
  
* At 1:45 PM Saturday the stage was 22.7 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage early Sunday 
  afternoon.
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
452 
WGUS84 KOUN 050059
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
759 PM CDT SAT JUN 4 2016

OKC033-050859-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160606T0720Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160606T0120Z.NO/
759 PM CDT SAT JUN 4 2016

...Flood Warning extended until late Sunday night...
 
The Flood Warning continues for
  the Deep Red Creek near Randlett 
  
* until late Sunday night...or until the warning is cancelled. 
  
* At  7:45 PM Saturday the stage was 22.6 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage Sunday 
  evening.
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$

Kurtz
609 
WGUS84 KOUN 050741
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
241 AM CDT SUN JUN 5 2016

OKC033-051541-
/O.CON.KOUN.FL.W.0034.000000T0000Z-160606T0720Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160606T0120Z.NO/
241 AM CDT SUN JUN 5 2016

The Flood Warning continues for
  the Deep Red Creek near Randlett 
  
* until late tonight...or until the warning is cancelled. 
  
* At  1:45 AM Sunday the stage was 22.2 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage Sunday 
  evening.
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
089 
WGUS84 KOUN 051253
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
753 AM CDT SUN JUN 5 2016

OKC033-052053-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T2315Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1715Z.NO/
753 AM CDT SUN JUN 5 2016

The Flood Warning continues for
  the Deep Red Creek near Randlett 
  
* until this evening...or until the warning is cancelled. 
  
* At  7:45 AM Sunday the stage was 20.6 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 20.0 feet. 
  
* Forecast...The Deep Red Creek has crested and will continue to 
  fall. The Deep Red Creek will fall below flood stage early Sunday 
  afternoon.
 
&&
 
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
      3442 9878 3432 9865

$$
014 
WGUS84 KOUN 051606
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
1106 AM CDT SUN JUN 5 2016

OKC033-051636-
/O.CAN.KOUN.FL.W.0034.000000T0000Z-160605T2315Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1352Z.NO/
1106 AM CDT SUN JUN 5 2016

The Flood Warning is cancelled for
  The Deep Red Creek near Randlett. 
  
* At 11 AM Sunday the stage was 18.8 feet.
  
* Flood stage is 20.0 feet.
  
* Forecast: The Deep Red Creek has fallen below flood stage and is 
  forecast to continue to fall. This will be the last statement for 
  this location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 2, 4:47 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 2, 4:47 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Norman OK
447 AM CDT THU JUN 2 2016

.DISCUSSION...
Very heavy rainfall continues near the Red River early this
morning, south of Ardmore. Expect this to lift northward into
southern/southeastern OK through the morning hours with the
potential for flash flooding. Parts of Clay County receive over 8
inches of rainfall. Further north and northwest over west central
OK, shower coverage is beginning to increase along a 700 MB
baroclinic zone. At least chance PoPs are expected through early
this evening before the mid level low shifts ESE. The flood watch
will remain in effect until 00Z, but may need to be extended
through Friday across SE OK depending on the progression of the
mid to upper low now moving over the Big Bend of TX. Right now it
appears at least high chance PoPs will linger over SE OK through
Saturday, but rainfall rates should decrease dramatically by this
time.

By Saturday, an upper low will move into the upper Midwest. A cold
front will accompany this feature through the day Saturday.
Dewpoints will drop into the 50s and 60s behind this front and a
surface ridge axis is expected to extended through the panhandle
and into west TX Sunday morning. Low temps will drop into the mid
50s across NW OK under this ridge axis. Most of the Southern
Plains will remain under the influence of northerly mid to upper
flow thru Tuesday ahead of a shortwave ridge. It does appear by
Tue AM SCHC PoPs could return to northern OK as most models
suggest an impulse within the northerly flow moving into the
region. Confidence remains low, however.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  75  64  80  62 /  60  30  30  20
Hobart OK         75  62  82  61 /  60  30  20  10
Wichita Falls TX  77  64  80  64 /  50  50  50  30
Gage OK           75  57  83  59 /  30  10  10   0
Ponca City OK     78  61  82  62 /  30  10  20  10
Durant OK         77  66  76  66 /  70  70  60  40

&&

.OUN Watches/Warnings/Advisories...
OK...Flood Watch through this evening for OKZ011>030-033>048-050>052.

TX...Flood Watch through this evening for TXZ083>090.

&&

23/03
Hazardous weather outlook, Jun 2, 5:00 AM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT THU JUN 2 2016

OKZ004>048-050>052-TXZ083>090-031000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 AM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.HEAVY RAIN...
SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN PRODUCE
LOCALLY HEAVY RAINFALL TODAY. RAINFALL WILL BE HEAVY ENOUGH IN
SOME LOCATIONS TO CAUSE FLOODING. A FLOOD WATCH IS IN EFFECT.

.THUNDERSTORMS...
SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. SEVERE
WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. SEVERE
WEATHER IS UNLIKELY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

CMS

In the hours before

Local storm report, Jun 2, 1:02 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
102 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     FLASH FLOOD      4 SW HURNVILLE          33.92N 98.22W
06/02/2016                   CLAY               TX   EMERGENCY MNGR

            HWY 148 NORTH CLOSED AT MAYO RD NORTH OF HENRIETTA.

&&

CMS
Local storm report, Jun 2, 5:23 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
523 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      4 WNW HENRIETTA         33.83N 98.27W
06/02/2016                   CLAY               TX   EMERGENCY MNGR

            US 287 S IMPASSABLE FROM BROWN TO KLEIN ROAD

&&

CMS
Local storm report, Jun 2, 5:39 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
539 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      8 E HENRIETTA           33.81N 98.06W
06/02/2016                   CLAY               TX   EMERGENCY MNGR

            US 82 IMPASSABLE BETWEEN HENRIETTA AND RINGGOLD

&&

CMS
Local storm report, Jun 2, 5:40 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
540 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      3 SSW HURNVILLE         33.91N 98.18W
06/02/2016                   CLAY               TX   EMERGENCY MNGR

            FARM TO MARKET 1197 IMPASSABLE NORTH OF HENRIETTA

&&

CMS
Local storm report, Jun 2, 6:20 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
620 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     FLOOD            HENRIETTA               33.82N 98.19W
06/02/2016                   CLAY               TX   DEPT OF HIGHWAYS

            NUMEROUS ROADS IN CLAY COUNTY HAVE STANDING WATER. FM1197
            REMAINS CLOSED NORTH OF HENRIETTA.

&&

CMS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:43 PM CDTAreal Flood AdvisoryOUNCotton, Tillman3 hr
Jun 1, 8:23 PM CDTFlash Flood WarningOUNCotton, Tillman3 hr
Jun 2, 4:50 AM CDTAreal Flood AdvisoryOUNCarter, Love, Marshall3 hr
Jun 2, 6:55 AM CDTFlash Flood WarningOUNJohnston, Marshall3 hr
Jun 2, 6:59 AM CDTAreal Flood AdvisoryOUNBryan, Johnston, Love, Marshall, Murray, Pontotoc3 hr
Jun 2, 7:23 AM CDTAreal Flood AdvisoryOUNTillman3 hr
Jun 2, 7:40 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Dewey, Roger Mills3 hr
Jun 2, 7:54 AM CDTAreal Flood AdvisoryOUNComanche, Cotton3 hr
Jun 2, 8:33 AM CDTFlash Flood WarningOUNComanche3 hr
Jun 2, 11:47 AM CDTAreal Flood WarningOUNComanche3 hr
Jun 2, 2:12 PM CDTRiver Flood WarningOUNComanche, Cotton3 days
Jun 2, 2:12 PM CDTRiver Flood WarningOUNLove4 days
Jun 2, 2:21 PM CDTAreal Flood AdvisoryOUNCarter, Love3 hr
Jun 2, 4:05 PM CDTAreal Flood AdvisoryOUNJohnston3 hr

Nearby

River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.